International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

A note on solvability of finite groups


Author(s): Meijun Guo and Qingjun Kong

Abstract: Mathematics Subject Classification: 20D10, 20D20.

Pages: 26-27 | Views: 602 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Meijun Guo and Qingjun Kong. A note on solvability of finite groups. International Journal of Statistics and Applied Mathematics. 2017; 2(3): 26-27.
Call for book chapter
International Journal of Statistics and Applied Mathematics